Year 2019, Volume 7, Issue 1, Pages 38 - 45 2019-04-15

A Certain Subclass of Meromorphic with Positive Coefficients Associated with Rapid Operator

P. Thirupathi Reddy [1] , B. Venkateswarlu [2] , S. Sreelakshmi [3]

18 75

The aim of the present paper is to introduce a new subclass of meromorphic functions with positive coefficients defined by a certain integral operator and obtain coefficient inequality, convex linear combinations, extreme points, radii of close-to-convexity, starlikeness, convexity, Hadamard product and integral transforms for the functions $f$ in this class.
meromorphic, coefficient inequality, starlikeness, Hadamard product
  • [1] A. Akgul and S. Bulut, On a certain subclass of meromorphic functions defined by Hilbert space operator, Acta Universitatis Apulensis, (45) (2016), 1-9.
  • [2] A. Akgul, A certain subclass of meromorphic functions with positive coefficients associated with an integral operator, Honam Math. J. 39(3) (2017), 331-347.
  • [3] A. Akgul, A new subclass of meromorphic functions defined by Hilbert space operator, Honam Math. J., 38 (3) (2016), 495-506.
  • [4] A. Akgul, A new subclass of meromorphic functions with positive and fixed second coefficients defined by the Rapid-Operator, Commun. Fac. Sci. Univ. Ank. Series A1, 66 (2) (2017), 1-13 .
  • [5] A. Akgul, A subclass of meromorphic functions defined by a certain integral operator on Hilbert space , Creative Math. and Infor., 26(2) ( 2017), 115-124.
  • [6] E. Aqlan, J. M. Jhangiri and S. R. Kulkarni, Class of k􀀀uniformly convex and starlike functions , Tamkang J. Math., 35 (2004), 1-7.
  • [7] W. G. Athsan and S. R. Kulkarni and J. Rajasthan, Subclass of meromorphic functions with positive coefficients defined by Ruscheweyh derivate-I, Acad. Phy.Sci., 6(2) (2007), 129-140.
  • [8] J. Clunie, On meromorphic schilict functions, J. London Math. Soc., 34 (1959), 115-216.
  • [9] P. L. Duren, Univalent Functions, Springer, New York, NY, USA, 1983.
  • [10] F. Muge Sakar and H. Ozlem Guney, On meromorphic functions with fixed residue defined using convolution, Scientific Research and Essays, 8 (31) (2013), 1532-1539.
  • [11] F. Muge Sakar and H. Ozlem Guney, On a new subclass of harmonic meromorphic functions with fixed residue x , TWMS Journal of Applied and Engg. Math., 4(1) (2014), 92-97.
  • [12] R. M. Goel and N. S. Sohi, On a class of meromorphic functions, Glasnik Matematicki, 17(1) (1982), 19-28.
  • [13] O. P. Juneja and T. R. Reddy, Meromorphic starlike univalent functions with positive coefficients, Ann. Univ. Mariae Curie Sklodowska, Sect. A, 39 (1985), 65-76.
  • [14] I. B. Jung, Y. C. Kim, H. M. Srivastava, The Hardy spaces of analytic functions associated with certain one parameter families of integral operators, J. Math. Anal. Appl., 176 (1), (1993), 138-147.
  • [15] A. Y. Lashin, On certain subclasses of meromorphic functions associated with certain integral operators, Comput. Math. Appl., 59 (1) (2010), 524-531.
  • [16] J. E. Miller, Convex meromorphic mapping and related functions, Proc. Amer. Math. Soc., 25 (1970), 220-228.
  • [17] Ch. Pommerenke, On meromorphic starlike functions, Pac. J. Math., 13 (1963), 221-235.
  • [18] T. Ram Reddy, R. B. Sharma and K. Saroja, A new subclass of meromorphic functions with positive coefficients, Indian J. Pure Appl. Math., 44(1) (2013), 26 -29.
  • [19] W. C. Royster, Meromorphic starlike univalent functions, Trans. Amer. Math. Soc., 107 (1963), 300-308.
  • [20] B. Venkateswarlu, P. Thirupathi Reddy and N. Rani, On new subclass of meromorphically convex functions with positive coefficients, Surveys in Math. and its Appli., 14 (2019), 49-60.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Author: P. Thirupathi Reddy
Country: India


Author: B. Venkateswarlu
Country: India


Author: S. Sreelakshmi
Country: India


Dates

Publication Date: April 15, 2019

Bibtex @research article { konuralpjournalmath512149, journal = {Konuralp Journal of Mathematics (KJM)}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2019}, volume = {7}, pages = {38 - 45}, doi = {}, title = {A Certain Subclass of Meromorphic with Positive Coefficients Associated with Rapid Operator}, key = {cite}, author = {Thirupathi Reddy, P. and Venkateswarlu, B. and Sreelakshmi, S.} }
APA Thirupathi Reddy, P , Venkateswarlu, B , Sreelakshmi, S . (2019). A Certain Subclass of Meromorphic with Positive Coefficients Associated with Rapid Operator. Konuralp Journal of Mathematics (KJM), 7 (1), 38-45. Retrieved from http://dergipark.org.tr/konuralpjournalmath/issue/31492/512149
MLA Thirupathi Reddy, P , Venkateswarlu, B , Sreelakshmi, S . "A Certain Subclass of Meromorphic with Positive Coefficients Associated with Rapid Operator". Konuralp Journal of Mathematics (KJM) 7 (2019): 38-45 <http://dergipark.org.tr/konuralpjournalmath/issue/31492/512149>
Chicago Thirupathi Reddy, P , Venkateswarlu, B , Sreelakshmi, S . "A Certain Subclass of Meromorphic with Positive Coefficients Associated with Rapid Operator". Konuralp Journal of Mathematics (KJM) 7 (2019): 38-45
RIS TY - JOUR T1 - A Certain Subclass of Meromorphic with Positive Coefficients Associated with Rapid Operator AU - P. Thirupathi Reddy , B. Venkateswarlu , S. Sreelakshmi Y1 - 2019 PY - 2019 N1 - DO - T2 - Konuralp Journal of Mathematics (KJM) JF - Journal JO - JOR SP - 38 EP - 45 VL - 7 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2019 ER -
EndNote %0 Konuralp Journal of Mathematics (KJM) A Certain Subclass of Meromorphic with Positive Coefficients Associated with Rapid Operator %A P. Thirupathi Reddy , B. Venkateswarlu , S. Sreelakshmi %T A Certain Subclass of Meromorphic with Positive Coefficients Associated with Rapid Operator %D 2019 %J Konuralp Journal of Mathematics (KJM) %P -2147-625X %V 7 %N 1 %R %U
ISNAD Thirupathi Reddy, P. , Venkateswarlu, B. , Sreelakshmi, S. . "A Certain Subclass of Meromorphic with Positive Coefficients Associated with Rapid Operator". Konuralp Journal of Mathematics (KJM) 7 / 1 (April 2019): 38-45.
AMA Thirupathi Reddy P , Venkateswarlu B , Sreelakshmi S . A Certain Subclass of Meromorphic with Positive Coefficients Associated with Rapid Operator. Konuralp J. Math.. 2019; 7(1): 38-45.
Vancouver Thirupathi Reddy P , Venkateswarlu B , Sreelakshmi S . A Certain Subclass of Meromorphic with Positive Coefficients Associated with Rapid Operator. Konuralp Journal of Mathematics (KJM). 2019; 7(1): 45-38.